Bulletin of the American Mathematical Society

Review: J. R. Higgins, Completeness and basis properties of sets of special functions

R. P. Boas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 4 (1978), 642-645.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183540929

Citation

Boas, R. P. Review: J. R. Higgins, Completeness and basis properties of sets of special functions. Bull. Amer. Math. Soc. 84 (1978), no. 4, 642--645. https://projecteuclid.org/euclid.bams/1183540929


Export citation

References

  • 1. R. G Buck, Expansion theorems for analytic junctions. I, Lectures on Functions of a Complex Variable (W. Kaplan, M. O. Reade and G. S. Young, Editors), Univ. of Michigan Press, Ann Arbor, 1955, pp. 409-419; p. 410.
  • 2. D. G. Bourgin, A class of sequences of functions, Trans. Amer. Math. Soc. 60 (1946), 478-518.
  • 3. S. V. Bočkarev, Existence of a basis in the space of functions analytic in the disk, and some properties of Franklin's system, Mat. Sb. 95 (137) (1974), 3-18, 159.
  • 4. L. Carroll, Through the looking-glass, Chapter VI (In The Complete Works of Lewis Carroll, Nonesuch Press and Random House, London and New York, n.d.).
  • 5. P. Enflo, A counterexample to the approximation problem in Banach spaces, Acta Math. 130 (1973), 30-317.
  • 6. W. S. Gilbert, The Mikado, Act 2 (In The Savoy Operas, Macmillan, London, 1926, p. 371).
  • 7. J. T. Marti, Introduction to the theory of bases, Springer-Verlag, New York, 1969.
  • 8. I. Singer, Bases in Banach spaces, Springer, Berlin, 1970.